# SDR ASAA2014010512325

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 3,182 hours, 998 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE OF 1400 LBS. RIGHT 7.2, LEFT 8.6 ON CLIMBOUT, PERFORMED QRH, OPS NORMAL. ON GROUND CENTER TANK 1.67 ON TAXI.  DURING CLIMBOUT,  RT CENTER PUMP LOW PRESSURE ILLUMINATED AT APPROX 5000 FT, DID NOT SEE IMBALANCE UNTIL 17000, AT THE TIME CENTER TANK READ .47.  ACFT GROUNDED.  PERFORMED FIM TASK 28-41, TASK 820.  UNEXPECTED FUEL CONFIGURATION FOUND, NO ABNORMAL FAULTS.  NO PREVIOUS 60 DAY HISTORY.  CROSSFEED VALVE OPS CHECKED NORMAL, IAW MM 28-22-00.  OK FOR SERVICE.
